Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 18, Number 85
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On certain finite difference schemes for hyperbolic systems
John Gary PDF
Math. Comp. 18 (1964), 1-18
Bounds on the truncation error by finite differences for the Goursat problem
A. K. Aziz and B. E. Hubbard PDF
Math. Comp. 18 (1964), 19-35
On the round-off error in the method of successive over-relaxation
M. Stuart Lynn PDF
Math. Comp. 18 (1964), 36-49
Implicit Runge-Kutta processes
J. C. Butcher PDF
Math. Comp. 18 (1964), 50-64
Error analysis of Miller’s recurrence algorithm
F. W. J. Olver PDF
Math. Comp. 18 (1964), 65-74
The second-order term in the asymptotic expansion of $B(x)$
Daniel Shanks PDF
Math. Comp. 18 (1964), 75-86
On the factors of certain Mersenne numbers. II
John Brillhart PDF
Math. Comp. 18 (1964), 87-92
Three new Mersenne primes and a statistical theory
Donald B. Gillies PDF
Math. Comp. 18 (1964), 93-97
Asymptotic computation of the repeated integrals of the error function complement
W. R. Wilcox PDF
Math. Comp. 18 (1964), 98-105
An approximation to the integral of the circular Gaussian distribution over an offset ellipse
J. H. Cadwell PDF
Math. Comp. 18 (1964), 106-112
A finite difference exponential approximation method
J. W. Layman PDF
Math. Comp. 18 (1964), 113-118
A new algorithm for diagonalizing a real symmetric matrix
C. Donald LaBudde PDF
Math. Comp. 18 (1964), 118-123
The calculation of certain Bessel functions
D. B. Hunter PDF
Math. Comp. 18 (1964), 123-128
Tables of zeros of cross product Bessel functions \[ J’_p(\xi ) Y’_p(k\xi ) - J’_p(k\xi ) Y’_p(\xi ) = 0.\]
Helmut F. Bauer PDF
Math. Comp. 18 (1964), 128-135
On convergence criteria for the method of successive over-relaxation
C. G. Broyden PDF
Math. Comp. 18 (1964), 136-141
On inverses of finite segments of the generalized Hilbert matrix
Jean-L. Lavoie PDF
Math. Comp. 18 (1964), 141-143
The ideal Waring theorem for exponents $401-200,000$
Rosemarie M. Stemmler PDF
Math. Comp. 18 (1964), 144-146
Fermat numbers and Mersenne numbers
J. L. Selfridge and Alexander Hurwitz PDF
Math. Comp. 18 (1964), 146-148
Lucas’ test for Mersenne numbers, $6000<p<7000$
Sidney Kravitz and Murray Berg PDF
Math. Comp. 18 (1964), 148-149
Note on the congruence $a^{p-1}=1$ $(\textrm {mod}$ $p^{2})$
Hans Riesel PDF
Math. Comp. 18 (1964), 149-150
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 151-174
Table Errata
Math. Comp. 18 (1964), 175-178
Math. Comp. 18 (1964), 178-178